On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.166.245.10
Access to elec. publ.: SémCong

Panoramas et synthèses

Presentation of the publication

Solicitation text for authors

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Panoramas et synthèses - Titles - 31 (2010) 61-114

Titles < 31

Variétés rationnellement connexes : aspects géométriques et arithmétiques
Laurent Bonavero, Jean-Louis Colliot-Thélène, Brandan Hasset, Jason Starr, Olivier Wittenberg
Panoramas et synthèses 31 (2010), x+221 pages
Buy the book
Presentation, Summary

La connexité rationnelle en arithmétique
Olivier Wittenberg
Panoramas et synthèses 31 (2010), 61-114

Résumé :
Nous discutons dans ces notes l'arithmétique des variétés rationnellement connexes. Des preuves détaillées de théorèmes de Kollár, de Kollár et Szabó et d'Esnault concernant les variétés rationnellement connexes sur les corps finis ou locaux y sont données.

Mots-clefs : Variété rationnellement connexe, corps (C_i), R-équivalence, zéro-cycles.

Abstract:
Rational connectedness in arithmetic
These expository notes discuss the arithmetic of rationally connected varieties. Detailed proofs of theorems of Kollár, of Kollár and Szabó and of Esnault about rationally connected varieties over finite fields and local fields are given.

Keywords: Rationally connected variety, (C_i) fields, R-equivalence, zero-cycles.

Class. math. : 11G25, 14M22, 14G05, 14C15


ISSN : 1272-3835
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Greenberg, M. J.
Lectures on forms in many variables
W. A. Benjamin, Inc., New York-Amsterdam, 1969
2
Terjanian, G.
Progrès récents dans l'étude de la propriété Ci des corps
in Séminaire Delange-Pisot-Poitou: 1966/67, Théorie des Nombres, Fasc. 2, Exp. 13
(1966/1967)
3
Greenberg, M. J.
Rational points in Henselian discrete valuation rings
Publ. Math. IHES 31 (1966) 59–64
4
Terjanian, G.
Un contre-exemple à une conjecture d'Artin
C. R. Acad. Sci. Paris Sér. A-B 262 (1966) A612
5
Arkhipov, G. I. and Karatsuba, A. A.
On local representation of zero by a form
Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981) 948–961 trad. anglaise : Math. USSR Izv. 19 (1982), 231–240
6
Alemu, Y.
On zeros of forms over local fields
Acta Arith. 45 (1985) 163–171
7
Browkin, J.
On forms over p-adic fields
Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966) 489–492
8
Chevalley, C.
Démonstration d'une hypothèse de M. Artin
Hamb. Abh. 11 (1935)
9
Lang, S.
The theory of real places
Ann. of Math. 57 (1953) 378–391
10
Wooley, T. D.
Diophantine problems in many variables: the role of additive number theory
in Topics in number theory (University Park, PA, 1997)
Math. Appl. 467 (1999) 49–83
11
Artin, E.
The collected papers of Emil Artin
Addison–Wesley Publishing Co., Inc., Reading, Mass.-London, 1965
12
Choi, M. D. and Dai, Z. D. and Lam, T. Y. and Reznick, B.
The Pythagoras number of some affine algebras and local algebras
J. reine angew. Math. 336 (1982) 45–82
13
Kollár, J.
A conjecture of Ax and degenerations of Fano varieties
Israel J. Math. 162 (2007) 235–251
14
Ax, J.
The elementary theory of finite fields
Ann. of Math. 88 (1968) 239–271
15
Kato, K. and Kuzumaki, T.
The dimension of fields and algebraic K-theory
J. Number Theory 24 (1986) 229–244
16
Colliot-Thélène, J-L.
Fibre spéciale des hypersurfaces de petit degré
C. R. Math. Acad. Sci. Paris 346 (2008) 63–65
17
Fried, M. D. and Jarden, M.
Field arithmetic
Springer, 2008
18
Lang, S.
On quasi algebraic closure
Ann. of Math. 55 (1952) 373–390
19
Nagata, M.
Note on a paper of Lang concerning quasi algebraic closure
Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 30 (1957) 237–241
20
Ax, J.
Zeroes of polynomials over finite fields
Amer. J. Math. 86 (1964) 255–261
21
Hogadi, A. and Xu, C.
Degenerations of rationally connected varieties
Trans. Amer. Math. Soc. 361 (2009) 3931–3949
22
Denef, J. and Jarden, M. and Lewis, D. J.
On Ax-fields which are Ci
Quart. J. Math. Oxford Ser. 34 (1983) 21–36
23
Platonov, V. P. and Yanchevski, V. I.
Finite-dimensional division algebras
in Algebra IX
Encyclopaedia of Math. Sciences 77 (1995) 121–233
24
Grothendieck, A.
Le groupe de Brauer I, II, III
in Dix exposés sur la cohomologie des schémas
(1968) 46–66
25
Colliot-Thélène, J-L. and Sansuc, J-J.
La descente sur les variétés rationnelles II
Duke Math. J. 54 (1987) 375–492
26
Wittenberg, O.
On Albanese torsors and the elementary obstruction
Math. Ann. 340 (2008) 805–838
27
Manin, Yu. I.
Le groupe de Brauer–Grothendieck en géométrie diophantienne
in Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1
(1971) 401–411
28
Colliot-Thélène, J-L.
Points rationnels sur les fibrations
in Higher dimensional varieties and rational points (Budapest, 2001)
Bolyai Soc. Math. Stud. 12 (2003) 171–221
29
Peyre, E.
Obstructions au principe de Hasse et à l'approximation faible
Astérisque 299 (2005) 165–193 Séminaire Bourbaki, vol. 2003/04, exp. no 931
30
Serre, J-P.
Topics in Galois theory
Jones and Bartlett Publishers, 1992
31
Colliot-Thélène, J-L.
L'arithmétique des variétés rationnelles
Ann. Fac. Sci. Toulouse Math. 1 (1992) 295–336
32
Manin, Yu. I.
Cubic forms
North-Holland Publishing Co., 1986
33
Colliot-Thélène, J-L.
L'arithmétique du groupe de Chow des zéro-cycles
J. Théor. Nombres Bordeaux 7 (1995) 51–73
34
Kollár, J.
Specialization of zero cycles
Publ. RIMS (Kyoto Univ.) 40 (2004) 689–708
35
Campana, F.
Orbifolds, special varieties and classification theory
Ann. Inst. Fourier (Grenoble) 54 (2004) 499–630
36
Kollár, J.
Rational curves on algebraic varieties
Springer, 1996
37
Ducros, A.
L'obstruction de réciprocité à l'existence de points rationnels pour certaines variétés sur le corps des fonctions d'une courbe réelle
J. reine angew. Math. 504 (1998) 73–114
38
Iskovskih, V. A.
Minimal models of rational surfaces over arbitrary fields
Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979) 19–43 traduit dans Math. USSR Izv. 14 (1980), no. 1
39
Manin, Yu. I.
Rational surfaces over perfect fields
Publ. Math. IHES 30 (1966) 55–113
40
Colliot-Thélène, J-L.
Arithmétique des variétés rationnelles et problèmes birationnels
in Proceedings of the International Congress of Mathematicians, Vol. 1 (Berkeley, Calif., 1986)
(1987) 641–653
41
Serre, J-P.
Corps locaux
Hermann, 1968
42
Serre, J-P.
Cohomologie galoisienne
Springer, 1994
43
Rosenlicht, M.
Some rationality questions on algebraic groups
Ann. Mat. Pura Appl. 43 (1957) 25–50
44
Peyre, E.
Points de hauteur bornée et géométrie des variétés (d'après Y. Manin et al.)
Astérisque 282 (2002) 323–344 Séminaire Bourbaki, vol. 2000/01, exp. no 891
45
Bogomolov, F. A. and Tschinkel, Yu.
On the density of rational points on elliptic fibrations
J. reine angew. Math. 511 (1999) 87–93
46
Shioda, T.
An example of unirational surfaces in characteristic p
Math. Ann. 211 (1974) 233–236
47
Borovoi, M. and Colliot-Thélène, J-L. and Skorobogatov, A. N.
The elementary obstruction and homogeneous spaces
Duke Math. J. 141 (2008) 321–364
48
Colliot-Thélène, J-L.
Un théorème de finitude pour le groupe de Chow des zéro-cycles d'un groupe algébrique linéaire sur un corps p-adique
Invent. math. 159 (2005) 589–606
49
Kollár, J.
Rationally connected varieties over local fields
Ann. of Math. 150 (1999) 357–367
50
Pop, F.
Embedding problems over large fields
Ann. of Math. 144 (1996) 1–34
51
Serre, J-P.
Lie algebras and Lie groups
Springer, 2006
52
Prestel, A. and Roquette, P.
Formally p-adic fields
Springer, 1984
53
Colliot-Thélène, J-L.
Rational connectedness and Galois covers of the projective line
Ann. of Math. 151 (2000) 359–373
54
Bloch, S.
On an argument of Mumford in the theory of algebraic cycles
in Journées de Géometrie Algébrique d'Angers, Juillet 1979
(1980) 217–221
55
Yanchevski, V. I.
K-unirationality of conic bundles over large arithmetic fields
Astérisque 209 (1992) 311–320
56
Kollár, J.
Unirationality of cubic hypersurfaces
J. Inst. Math. Jussieu 1 (2002) 467–476
57
Araujo, C. and Kollár, J.
Rational curves on varieties
in Higher dimensional varieties and rational points (Budapest, 2001)
Bolyai Soc. Math. Stud. 12 (2003) 13–68
58
Debarre, O.
Higher-dimensional algebraic geometry
Springer, 2001
59
Kollár, J. and Szabó, E.
Rationally connected varieties over finite fields
Duke Math. J. 120 (2003) 251–267
60
Swinnerton-Dyer, H. P. F.
Universal equivalence for cubic surfaces over finite and local fields
in Symposia Mathematica, Vol. XXIV (Sympos., INDAM, Rome, 1979)
(1981) 111–143
61
Kato, K. and Saito, S.
Unramified class field theory of arithmetical surfaces
Ann. of Math. 118 (1983) 241–275
62
Debarre, O.
Variétés rationnellement connexes (d'après T. Graber, J. Harris, J. Starr et A. J. de Jong)
Astérisque 290 (2003) Séminaire Bourbaki, vol. 2001/02, exp. no 905
63
Lang, S. and Weil, A.
Number of points of varieties in finite fields
Amer. J. Math. 76 (1954) 819–827
64
Kollár, J.
Rationally connected varieties and fundamental groups
in Higher dimensional varieties and rational points (Budapest, 2001)
Bolyai Soc. Math. Stud. 12 (2003) 69–92
65
Esnault, H.
Varieties over a finite field with trivial Chow group of 0-cycles have a rational point
Invent. math. 151 (2003) 187–191
66
Manin, Yu. I.
Notes on the arithmetic of Fano threefolds
Compositio Math. 85 (1993) 37–55
67
Kollár, J.
Nonrational hypersurfaces
J. Amer. Math. Soc. 8 (1995) 241–249
68
Kollár, J.
Looking for rational curves on cubic hypersurfaces
in Higher-dimensional geometry over finite fields
NATO Science for Peace and Security Series, D: Information and Communication Security 16 (2008) 92–122
69
Weil, A.
Numbers of solutions of equations in finite fields
Bull. Amer. Math. Soc. 55 (1949) 497–508
70
Chambert-Loir, A.
Points rationnels et groupes fondamentaux: applications de la cohomologie p-adique (d'après P. Berthelot, T. Ekedahl, H. Esnault, etc.)
Astérisque 294 (2004) 125–146 Séminaire Bourbaki, vol. 2002/03, exp. no 914
71
Illusie, L.
Miscellany on traces in -adic cohomology: a survey
Japan. J. Math. 1 (2006) 107–136
72
Deligne, P.
Théorèmes d'intégralité
in appendice à l'exposé XXI, Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969 (SGA 7 II), Lecture Notes in Mathematics, vol. 340
(1973)
73
Grothendieck, A.
Formule de Lefschetz
in exposé III, Séminaire de Géometrie Algébrique du Bois-Marie 1965–1966 (SGA 5), Lecture Notes in Mathematics, vol. 589
(1977)
74
Grothendieck, A.
Hodge's general conjecture is false for trivial reasons
Topology 8 (1969) 299–303
75
Blickle, M. and Esnault, H. and Rülling, K.
Characteristic 0 and p analogies, and some motivic cohomology
in Global aspects of complex geometry
(2006) 59–82
76
Esnault, H.
Deligne's integrality theorem in unequal characteristic and rational points over finite fields
Ann. of Math. 164 (2006) 715–730
77
Deligne, P. and Esnault, H.
Appendice à [76]
78
Bloch, S. and Esnault, H. and Levine, M.
Decomposition of the diagonal and eigenvalues of Frobenius for Fano hypersurfaces
Amer. J. Math. 127 (2005) 193–207
79
Esnault, H. and Nori, M. V. and Srinivas, V.
Hodge type of projective varieties of low degree
Math. Ann. 293 (1992) 1–6
80
Esnault, H. and Katz, N. M.
Cohomological divisibility and point count divisibility
Compositio Math. 141 (2005) 93–100
81
Katz, N. M.
On a theorem of Ax
Amer. J. Math. 93 (1971) 485–499
82
Deligne, P. and Dimca, A.
Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
Ann. Sci. École Norm. Sup. 23 (1990) 645–656
83
Fakhruddin, N. and Rajan, C. S.
Congruences for rational points on varieties over finite fields
Math. Ann. 333 (2005) 797–809
84
Esnault, H.
Coniveau over p-adic fields and points over finite fields
C. R. Math. Acad. Sci. Paris 345 (2007) 73–76
85
Harbater, D.
Galois coverings of the arithmetic line
in Number theory (New York, 1984–1985)
Lecture Notes in Math. 1240 (1987) 165–195
86
Moret-Bailly, L.
Construction de revêtements de courbes pointées
J. Algebra 240 (2001) 505–534
87
Colliot-Thélène, J-L.
Hilbert's Theorem 90 for K2, with application to the Chow groups of rational surfaces
Invent. math. 71 (1983) 1–20
88
Voevodsky, V.
Cohomological theory of presheaves with transfers
in Cycles, transfers, and motivic homology theories
Ann. of Math. Stud. 143 (2000) 87–137
89
Graber, T. and Harris, J. and Starr, Jason Michael
Families of rationally connected varieties
J. Amer. Math. Soc. 16 (2003) 57–67
90
Moret-Bailly, L.
R-équivalence simultanée de torseurs: un complément à l'article de P. Gille
J. Number Theory 91 (2001) 293–296
91
Conduché, D.
Courbes rationnelles et hypersurfaces de l'espace projectif
PhD Thesis, Université Louis Pasteur, Strasbourg (2006)
92
Harris, J.
Algebraic geometry: A first course
Springer, 1992
93
Jannsen, U.
Motivic sheaves and filtrations on Chow groups
in Motives (Seattle, WA, 1991)
Proc. Sympos. Pure Math. 55 (1994) 245–302
94
de Jong, A. J. and Starr, Jason Michael
Every rationally connected variety over the function field of a curve has a rational point
Amer. J. Math. 125 (2003) 567–580
95
Hassett, B. and Tschinkel, Yu.
Weak approximation for hypersurfaces of low degree
in Algebraic geometry—Seattle 2005, Part 2
Proc. Sympos. Pure Math. 80 (2009) 937–955
96
Bonavero, L.
Variétés rationnellement connexes sur un corps algébriquement clos
ce volume
97
Kahn, B.
Zeta functions and motives
Pure Appl. Math. Q. 5 (2009) 507–570
98
Blickle, M. and Esnault, H.
Rational singularities and rational points
Pure Appl. Math. Q. 4 (2008) 729–741
99
Hasse, H.
Darstellbarkeit von Zahlen durch quadratische Formen in einem beliebigen algebraischen Zahlkörper
J. reine angew. Math. 153 (1924) 113–130
100
Lewis, D. J.
Cubic homogeneous polynomials over p-adic number fields
Ann. of Math. 56 (1952) 473–478
101
Demjanov, V. B.
On cubic forms in discretely normed fields
Doklady Akad. Nauk SSSR (N.S.) 74 (1950) 889–891
102
Leep, D. B. and Yeomans, C. C.
Quintic forms over p-adic fields
J. Number Theory 57 (1996) 231–241
103
Wooley, T. D.
Artin's conjecture for septic and unidecic forms
Acta Arith. 133 (2008) 25–35
104
Ax, J. and Kochen, S.
Diophantine problems over local fields: III. Decidable fields
Ann. of Math. 83 (1966) 437–456
105
Ax, J. and Kochen, S.
Diophantine problems over local fields I
Amer. J. Math. 87 (1965) 605–630
106
Nisnevič, L. B.
On the number of points of an algebraic manifold in a prime finite field
Dokl. Akad. Nauk SSSR (N.S.) 99 (1954) 17–20
107
Hassett, B.
Weak approximation and rationally connected varieties over function fields of curves
ce volume
108
Starr, Jason Michael
Rational points of rationally simply connected varieties
ce volume
109
de Jong, A. J. and He, X. and Starr, Jason Michael
Families of rationally simply connected varieties over surfaces and torsors for semisimple groups
(2008)
110
Pop, F.
Henselian implies large
Ann. of Math. 172 (2010) 101–113
111
Starr, Jason Michael
Arithmetic over function fields
in Arithmetic geometry
Clay Math. Proc. 8 (2009) 375–418
112
Berthelot, P. and Esnault, H. and Rülling, K.
Rational points over finite fields for regular models of algebraic varieties of Hodge type 1
manuscrit
113
Colliot-Thélène, J-L.
Variétés presque rationnelles, leurs points rationnels et leurs dégénérescences
in Arithmetic geometry (C.I.M.E. 2007)
Lecture Notes in Math. 2009 (2011)